首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Internal Parametricity for Cubical Type Theory
  • 本地全文:下载
  • 作者:Evan Cavallo ; Robert Harper
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2020
  • 卷号:152
  • 页码:1-17
  • DOI:10.4230/LIPIcs.CSL.2020.13
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:We define a computational type theory combining the contentful equality structure of cartesian cubical type theory with internal parametricity primitives. The combined theory supports both univalence and its relational equivalent, which we call relativity. We demonstrate the use of the theory by analyzing polymorphic functions between higher inductive types, and we give an account of the identity extension lemma for internal parametricity.
  • 关键词:parametricity; cubical type theory; higher inductive types
国家哲学社会科学文献中心版权所有